Access count of this item: 57

Files in This Item:
File Description SizeFormat 
0740-5.pdf241.59 kBAdobe PDFView/Open
Title: Blow - up Point of Radially Symmetric Solutions for the Nonlinear Schrodinger Equation(Mathematical Aspects on Nonlinear Waves in Fluids)
Authors: 堤, 誉志雄  KAKEN_name
Author's alias: Tsutsumi, Yoshio
Issue Date: Jan-1991
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 740
Start page: 61
End page: 65
URI: http://hdl.handle.net/2433/102109
Appears in Collections:Mathematical Aspects on Nonlinear Waves in Fluids

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.